CHEN INEQUALITIES FOR SUBMANIFOLDS OF A LOCALLY CONFORMAL ALMOST COSYMPLECTIC MANIFOLD WITH A SEMI-SYMMETRIC METRIC CONNECTION


ÖZGÜR C., MURATHAN C.

ANALELE STIINTIFICE ALE UNIVERSITATII OVIDIUS CONSTANTA-SERIA MATEMATICA, vol.18, no.1, pp.239-253, 2010 (SCI-Expanded) identifier identifier

Abstract

In this paper we prove Chen inequalities for submanifolds of a locally conformal almost cosymplectic manifold N2m+1(c) of constant phi-sectional curvature c endowed with a semi-symmetric metric connection, i.e., relations between the mean curvature associated with the semi-symmetric metric connection, scalar and sectional curvatures, Ricci curvatures and the sectional curvature of the ambient space.